Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 52, NWS Corpus Christi, TX

May 15, 2015La Salle County, McMullen County, Texas

NWS Corpus Christi, TX issued this flash flood warning at May 15, 2015, 9:43 AM CDT for La Salle County, McMullen County, Texas. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 15, 2015, 9:43 AM CDT (14:43 UTC)
Expired
May 15, 2015, 3:15 PM CDT
In force
6 hr
Issued by
NWS Corpus Christi, TX
Area
Storm-based polygon
Flood severity
None

Counties La Salle County, TX, McMullen County, TX

The radar

The Corpus Christi radar (KCRP), 133 km from the middle of the area, began a volume at 14:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 15, 11:33 AM CDTFLASH FLOOD13 Sse Cotulla, TXFM 624 IS CLOSED FROM HIGHWAY 16 TO COTULLA DUE TO WATER OVER ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 110 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 2.7 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2015-05-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1947 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2015-05-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1947 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
589 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
59 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

429 
WGUS54 KCRP 151443
FFWCRP
TXC283-311-152015-
/O.NEW.KCRP.FF.W.0052.150515T1443Z-150515T2015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
943 AM CDT FRI MAY 15 2015

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI  HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  MCMULLEN COUNTY IN SOUTH CENTRAL TEXAS...
  LA SALLE COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 315 PM CDT
    
* AT 940 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING 
  VERY HEAVY RAIN ACROSS THE WARNED AREA. THREE TO FIVE INCHES OF 
  RAIN HAVE FALLEN. FLASH FLOODING IS OCCURRING AND IS EXPECTED TO 
  WORSEN.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  COTULLA...TILDEN...FORT EWELL SITE...LOMA ALTA...LOS ANGELES...
  CALLIHAM...FOWLERTON AND ARTESIA WELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 2807 9834 2809 9937 2850 9938 2857 9834

$$

TJ
2 follow-up statements
846 
WGUS74 KCRP 151816
FFSCRP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
116 PM CDT FRI MAY 15 2015

TXC283-311-152015-
/O.CON.KCRP.FF.W.0052.000000T0000Z-150515T2015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MCMULLEN TX-LA SALLE TX-
116 PM CDT FRI MAY 15 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 315 PM CDT FOR
MCMULLEN AND LA SALLE COUNTIES...

AT 114 PM CDT...DOPPLER RADAR INDICATED THAT THE HEAVY RAIN HAS 
ENDED ACROSS THE THE WARNED AREA. HOWEVER...THE WATER WILL NEED TIME 
TO RECEDE FLASH FLOODING IS EXPECTED TO CONTINUE. DOPPLER ESTIMATES 
BETWEEN 2 AND 5 INCHES OF RAIN HAVE BEEN RECEIVED. 

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
COTULLA...TILDEN...FORT EWELL SITE...LOMA ALTA...LOS ANGELES...
CALLIHAM...FOWLERTON AND ARTESIA WELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 2807 9834 2809 9937 2850 9938 2857 9834

$$

GW
454 
WGUS74 KCRP 151955
FFSCRP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
255 PM CDT FRI MAY 15 2015

TXC283-311-152003-
/O.CAN.KCRP.FF.W.0052.000000T0000Z-150515T2015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MCMULLEN TX-LA SALLE TX-
255 PM CDT FRI MAY 15 2015

...THE FLASH FLOOD WARNING FOR MCMULLEN AND LA SALLE COUNTIES IS
CANCELLED...

FLOOD WATERS HAVE RECEDED...AND ARE NO LONGER EXPECTED TO POSE A 
THREAT TO LIFE OR PROPERTY. LAW ENFORCEMENT OFFICIALS REPORT NO 
FLOODING OCCURRING. PLEASE CONTINUE TO HEED ANY ROAD CLOSURES.

LAT...LON 2807 9834 2809 9937 2850 9938 2857 9834

$$

GW

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at May 15, 7:50 AM CDT, 1 hour 53 minutes earlier.

Area forecast discussion, May 15, 7:50 AM CDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
750 AM CDT FRI MAY 15 2015

.DISCUSSION...UPDATED TO GO WITH A FFA ACROSS ALL OF THE CWA
TODAY. EVEN IF RAINFALL DECREASES AS IT MOVES FARTHER EAST THIS
AFTERNOON...IT WILL NOT TAKE MUCH TO CAUSE ADDITIONAL FLOODING
PROBLEMS ACROSS AREAS ALREADY SATURATED AND FLOODED. AN MCS HAS
DVLPD ACROSS THE NW CWA AND SEVERAL MODELS SHOW THIS PROGRESSING
EAST THROUGH THE DAY. ALSO CAN NOT RULE OUT SEVERE WX GIVEN THE
UPPER SHORT WAVE...INSTABILITY AND THE ABUNDANT MOISTURE.

&&

.PREV DISCUSSION... /ISSUED 619 AM CDT FRI MAY 15 2015/

DISCUSSION...SEE AVIATION SECTION FOR 12Z TAFS.

AVIATION...MVFR CIGS WERE MAINLY OVER THE BRUSH COUNTRY...NOT
AS PREVALENT OVER THE COASTAL PLAINS. WILL KEEP A MENTION OF
LOWER CIGS IN TEMPO GROUP FOR COASTAL SITES THIS MORNING ALONG
WITH PATCHY FOG FOR ALI/VCT.

SATELLITE IMAGERY SHOWS THE STRONG UPPER TROUGH MOVING THROUGH
COAHUILA INTO THE RIO GRANDE PLAINS EARLY THIS MORNING. THE
CONVECTION HAS NOT FORMED AS MUCH OVER NORTHEAST MEXICO WHILE
ACTIVITY NORTHWEST OF COTULLA REMAINS STRONG. THIS ACTIVITY WILL
MOVE EAST INTO THE WESTERN BRUSH COUNTRY DURING THE EARLY MORNING
HOURS. EXPECT SCATTERED STORMS TO FORM OVER COASTAL BEND LATER
THIS MORNING INTO THE AFTERNOON HOURS.

CONVECTION SHOULD DIMINISH OVER THE BRUSH COUNTRY BY EARLY
AFTERNOON WHILE DIMINISHING TREND WILL NOT OCCUR UNTIL LATE
AFTERNOON FOR COAST. MVFR CIGS WILL MOVE BACK INTO THE REGION
EARLY FRIDAY EVENING. EXPECT IFR CIGS WILL OCCUR FOR COASTAL
SITES BY MIDNIGHT AND CONTINUE THROUGH THE NIGHT.

PREV DISCUSSION... /ISSUED 419 AM CDT FRI MAY 15 2015/

SHORT TERM (TODAY THROUGH SATURDAY)...CONVECTION HAS PERSISTED
BETWEEN COTULLA AND UVALDE EARLY THIS MORNING BUT ACTIVITY LOOKS
LIKE IT IS STARTING TO MOVE. WATER VAPOR IMAGERY SHOWS A STRONG
SHORT WAVE TROUGH MOVING INTO THE TEXAS BIG BEND/COAHUILA AHEAD
OF THE DEEP CLOSED LOW MOVING INTO THE GREAT BASIN. EXPECT THIS
SHORT WAVE TROUGH WILL TRACK NORTHEAST ACROSS THE AREA TODAY AND
BE NORTHEAST OF THE AREA BY LATE AFTERNOON. THE BLENDED TOTAL
PRECIPITABLE WATER IMAGE EARLIER THIS MORNING SHOWED THE DEEPER
MOISTURE AXIS ALONG THE RIO GRANDE WITH VALUES BETWEEN 1.7-1.9
INCHES. MOST OF THE MODELS DEVELOPED EXPANSIVE AREA OF CONVECTION
AHEAD OF THIS SHORT WAVE TROUGH OVER NORTHEAST MEXICO EARLY THIS
MORNING...WHICH MOST OF THE HI-RES MODELS MOVED THROUGH SOUTH
TEXAS TODAY. BUT ACTIVITY OVER NORTHEAST MEXICO ONLY ISOLATED
BUT SHOULD SEE CONVECTION INCREASE AS UPPER LEVEL SUPPORT FROM
THE WEST ARRIVES OVER BETTER MOISTURE ALONG THE RIO GRANDE.
WILL CONTINUE WITH LIKELY POPS OVER THE BRUSH COUNTRY WITH A
MENTION OF LOCALLY HEAVY RAIN POSSIBLY THIS MORNING. CONTEMPLATED
ISSUING A FLASH FLOOD WATCH FOR THE BRUSH COUNTRY AS ANY AMOUNT
OF HEAVY RAIN OVER SATURATED GROUNDS WILL BECOME RUNOFF. BUT
SPEED OF SHORT WAVE TROUGH MOVING THROUGH THE AREA AND SOMEWHAT
LOWER CONFIDENCE DUE TO MESO-SCALE MODELS HANDLING OF CURRENT
TREND...WILL HOLD OFF ON WATCH. KEPT SLIGHT CHANCE POPS IN FOR
THIS EVENING...BUT EXPECT LIMITED RAIN CHANCES OVERNIGHT INTO
SATURDAY MORNING. AFTER SHORT WAVE TROUGH GOES BY...MID LEVEL
WARMING OCCURS STRENGTHENING THE CAP. THE UPPER LOW OVER THE
GREAT BASIN MOVES NORTHEAST ACROSS THE FOUR CORNERS REGION ON
SATURDAY. A WEAK SHORT WAVE TROUGH WILL MOVE OUT OF NORTHERN
MEXICO WITH THE POSSIBILITY OF AN UPPER LEVEL JET STREAK NOSING
INTO THE BRUSH COUNTRY IN THE AFTERNOON. AIR MASS WILL BE CAPPED
FOR MOST OF THE DAY. BUT WITH STRONG HEATING...COULD SEE THE CAP
BROKEN WITH ISOLATED TO SCATTERED STRONG CONVECTION DEVELOP BY
MID-LATE AFTERNOON OVER THE BRUSH COUNTRY INTO THE INLAND
PORTIONS OF THE COASTAL BEND.

MARINE...LOW PRESSURE WILL BE DEEPENING OVER THE SOUTHERN AND
CENTRAL HIGH PLAINS TONIGHT INTO SATURDAY AS THE UPPER LOW OVER
GREAT BASIN APPROACHES. ONSHORE FLOW WILL INCREASE TO MODERATE
OVER THE COASTAL WATERS TONIGHT INTO SATURDAY. SCEC CONDITIONS
WILL EXIST FOR THIS PERIOD...MAY EVEN APPROACH SCA CONDITIONS
AT TIMES.

LONG TERM (SATURDAY NIGHT THROUGH THURSDAY)...ANY CONVECTION FROM
THE DAYTIME HOURS SATURDAY SHOULD QUICKLY DIMINISH BY SATURDAY
EVENING AS S/W DISTURBANCE SHIFTS TO THE NE OF THE CWA AND DRIER AIR
AT H85 TRIES TO BUILD INTO THE REGION FROM THE SOUTHEAST. ON
SUNDAY...ANOTHER MID LEVEL S/W TROUGH CAUGHT IN THE SW FLOW WILL
SKIRT NE ACROSS THE REGION WHILE AT THE SAME TIME UPPER LEVEL
DIVERGENCE IS PROG TO INCREASE...ESPECIALLY ACROSS NORTHERN AND
WESTERN COUNTIES. CLOSER THE SURFACE...A WEAK SURFACE BOUNDARY IS
PROG TO SHIFT INTO THE EDWARDS PLATEAU WITH CONVECTION LIKELY
IGNITING ALONG THE BOUNDARY TO OUR NORTH...WITH ADDITIONAL
CONVECTION DEVELOPING ACROSS THE CWA AS DIURNAL INSTABILITY
INCREASES AND DYNAMICS ALOFT IMPROVE. HAVE CHANCE POPS FOR
CONVECTION SUNDAY /ESPECIALLY IN THE AFTERNOON/ WITH CONVECTION
POSSIBLY PERSISTING INTO THE EVENING HOURS AS LLVL MOISTURE INFLUX
INCREASES. SFC BOUNDARY WASHES OUT/SHIFTS FARTHER N ON MONDAY WITH
UPPER LEVEL DIVERGENCE SHIFTING N AS WELL. THUS...PRECIP CHANCES ON
MONDAY SHOULD REMAIN LOW...THOUGH NOT NIL. MID/UPPER LEVEL RIDGING
BUILDS INTO THE REGION FOR MID WEEK WITH LLVL DRIER AIR /JUST ABOVE
THE SFC/ BUILDING IN FROM THE WESTERN GULF...AND THUS PRECIP CHANCES
WILL BE VERY LOW TO NON MENTIONABLE. DESPITE HIGH SOIL MOISTURE
LEVELS...MAX TEMPS HAVE BEEN REACHING GUIDANCE LEVELS PAST COUPLE OF
DAYS...AND WITH SOME RIDGING EXPECTED BY MID WEEK I AM EXPECTING MAX
TEMPS TO WARM FURTHER /90S NEARLY AREAWIDE/ IN THE EXTENDED PERIOD.
MIN TEMPS WILL CONTINUE TO BE ABOVE NORMAL FOR THIS TIME OF YEAR
GIVEN NOCTURNAL CLOUD COVER AND HUMID CONDITIONS.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    85  76  87  77  88  /  60  20  20  10  30
VICTORIA          84  73  87  75  88  /  60  20  20  10  40
LAREDO            88  75  94  75  94  /  60  20  20  10  40
ALICE             86  75  90  75  91  /  60  20  30  10  40
ROCKPORT          83  77  86  78  87  /  60  10  20  10  30
COTULLA           85  73  90  73  90  /  60  20  30  10  40
KINGSVILLE        86  76  89  77  89  /  60  20  20  10  40
NAVY CORPUS       83  78  85  78  86  /  60  20  20  10  30

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: ARANSAS...BEE...CALHOUN...DUVAL...GOLIAD...JIM
     WELLS...KLEBERG...LA SALLE...LIVE OAK...MCMULLEN...NUECES...
     REFUGIO...SAN PATRICIO...VICTORIA...WEBB.

GM...NONE.

&&

TE/81...SHORT TERM
Hazardous weather outlook, May 15, 4:45 AM CDT, 4 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
445 AM CDT FRI MAY 15 2015

TXZ229>234-239>247-160945-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
445 AM CDT FRI MAY 15 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED
TODAY. MOST OF THE STORMS ARE NOT EXPECTED TO BECOME SEVERE...BUT
AN ISOLATED SEVERE STORM COULD AFFECT THE BRUSH COUNTRY THIS
MORNING WITH LARGE HAIL AND DAMAGING WINDS. SOME OF THE STORMS
COULD PRODUCE LOCALLY HEAVY RAINFALL AS WELL...MAINLY OVER THE
BRUSH COUNTRY. THIS COULD LEAD TO LOCALIZED FLOODING DUE TO
SATURATED SOIL CONDITIONS IN THE AREA.

A MODERATE RISK OF RIP CURRENTS WILL EXIST ALONG GULF-FACING
BEACHES TODAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

CHANCES FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS SOUTH
TEXAS SATURDAY THROUGH THE EARLY PART OF NEXT WEEK. AN ISOLATED
STRONG STORM WILL BE POSSIBLE ALONG WITH CONTINUED CHANCES OF
LOCALLY HEAVY RAINFALL WITH ANY STORM THAT OCCURS.

A MODERATE RISK OF RIP CURRENTS WILL EXIST ALONG GULF-FACING
BEACHES ON SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

GMZ230-235-250-255-270-275-160945-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
445 AM CDT FRI MAY 15 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MIDDLE TEXAS COASTAL
WATERS.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE OVER THE COASTAL
WATERS TODAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE SUNDAY AND MONDAY
OVER THE COASTAL WATERS.

TMT/RH

In the hours before

Special weather statement, May 15, 7:06 AM CDT, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
706 AM CDT FRI MAY 15 2015

TXZ229-239-151245-
WEBB-LA SALLE-
706 AM CDT FRI MAY 15 2015

...STRONG THUNDERSTORMS WILL AFFECT NORTH CENTRAL WEBB AND
SOUTHWESTERN LA SALLE COUNTIES...

AT 705 AM CDT...STRONG THUNDERSTORMS WERE 7 MILES NORTH OF
ENCINAL...AND 5 MILES NORTH OF LAS TIENDAS...MOVING NORTHEAST AT 40
MPH.

WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
ENCINAL...LA ESPERANZA RANCH AIRPORT...ARTESIA WELLS AND LAS TIENDAS.

LAT...LON 2820 9956 2820 9940 2833 9939 2826 9897
      2778 9956 2803 9979
TIME...MOT...LOC 1205Z 239DEG 33KT 2815 9938

TMT
Special weather statement, May 15, 7:20 AM CDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
720 AM CDT FRI MAY 15 2015

TXZ229-151245-
LA SALLE-
720 AM CDT FRI MAY 15 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN LA SALLE COUNTY...

AT 719 AM CDT...A STRONG THUNDERSTORM WAS OVER LOS ANGELES...OR 13
MILES EAST OF COTULLA...MOVING EAST AT 35 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
COTULLA...GARDENDALE...FOWLERTON...LOS ANGELES...MILLET AND MILLETT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 2847 9880 2825 9897 2832 9939 2864 9917
      2865 9880
TIME...MOT...LOC 1219Z 251DEG 31KT 2847 9902

HART
Local storm report, May 15, 8:16 AM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
816 AM CDT FRI MAY 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0814 AM     FLASH FLOOD      1 NW COTULLA            28.45N 99.25W
05/15/2015                   LA SALLE           TX   FIRE DEPT/RESCUE

            COTULLA FIRE DEPT AND SPOTTER REPORTED HIGH WATER ON FM
            468 JUST NORTHWEST OF COTULLA.

&&

JMETZ
Special weather statement, May 15, 8:17 AM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
817 AM CDT FRI MAY 15 2015

TXZ229>231-239-151400-
MCMULLEN-WEBB-LA SALLE-LIVE OAK-
817 AM CDT FRI MAY 15 2015

...STRONG THUNDERSTORMS WILL AFFECT MCMULLEN...NORTHERN WEBB...LA
SALLE AND WESTERN LIVE OAK COUNTIES...

WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THESE
STORMS

LOCATIONS IMPACTED INCLUDE...
COTULLA...ENCINAL...CHOKE CANYON...TILDEN...LOMA ALTA...CLEGG...
CALLIHAM...ANNAROSE...FORT EWELL SITE...CROWTHER...LOS ANGELES...LA
ESPERANZA RANCH AIRPORT...SIMMONS...FOWLERTON AND ARTESIA WELLS.

LAT...LON 2820 10004 2820 9940 2842 9939 2863 9834
      2861 9833 2866 9820 2807 9814 2806 9880
      2801 9880 2787 9987
TIME...MOT...LOC 1315Z 180DEG 0KT 2816 9904

TJ
Local storm report, May 15, 8:55 AM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
855 AM CDT FRI MAY 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 AM     TSTM WND DMG     WOODWARD                28.53N 99.29W
05/15/2015                   LA SALLE           TX   LAW ENFORCEMENT

            DEPUTY REPORTED THUNDERSTORM WIND DAMAGE AT THE WOODWARD
            AREA.

&&

ANM

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 14, 7:47 PM CDTAreal Flood AdvisoryCRPBee, Live Oak118 min
May 14, 8:00 PM CDTSpecial Weather StatementCRPLa Salle30 min
May 14, 8:08 PM CDTAreal Flood AdvisoryCRPLa Salle, McMullen112 min
May 14, 8:17 PM CDTAreal Flood WarningCRPNueces24 hr
May 14, 8:31 PM CDTFlash Flood WarningCRPMcMullen2 hr
May 15, 6:23 AM CDTSevere Thunderstorm WarningCRPLa Salle52 min
May 15, 6:42 AM CDTTornado WarningCRPLa Salle33 min
May 15, 7:06 AM CDTSpecial Weather StatementCRPWebb39 min
May 15, 7:10 AM CDTFlash Flood WarningCRPLa Salle3 hr
May 15, 7:20 AM CDTSpecial Weather StatementCRPLa Salle25 min
May 15, 7:28 AM CDTSevere Thunderstorm WarningCRPLa Salle, McMullen47 min
May 15, 7:32 AM CDTSevere Thunderstorm WarningCRPLa Salle, Webb43 min
May 15, 7:38 AM CDTFlash Flood WatchCRPAransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 9 more11 hr
May 15, 7:42 AM CDTFlash Flood WarningCRPLa Salle, McMullen2 hr
May 15, 8:17 AM CDTSpecial Weather StatementCRPLa Salle, McMullen43 min
May 15, 8:25 AM CDTFlash Flood WarningCRPLa Salle, Webb6 hr
May 15, 9:52 AM CDTSpecial Weather StatementCRPLive Oak23 min
May 15, 10:14 AM CDTSevere Thunderstorm WarningCRPBee, Live Oak46 min
May 15, 10:48 AM CDTSpecial Weather StatementCRPDuval42 min
May 15, 10:51 AM CDTFlash Flood WarningCRPLive Oak3 hr
May 15, 11:08 AM CDTFlash Flood WarningCRPDuval, Jim Wells3 hr
May 15, 11:28 AM CDTFlash Flood WarningCRPBee, Live Oak3 hr
May 15, 11:34 AM CDTSevere Thunderstorm WarningCRPDuval, Jim Wells, Nueces41 min
May 15, 12:02 PM CDTFlash Flood WarningCRPNueces3 hr
May 15, 12:02 PM CDTSevere Thunderstorm WarningCRPNueces, San Patricio43 min
May 15, 12:07 PM CDTSpecial Marine WarningCRP113 min
May 15, 12:25 PM CDTFlash Flood WarningCRPGoliad3 hr
May 15, 12:33 PM CDTSevere Thunderstorm WarningCRPAransas, Nueces, San Patricio42 min
May 15, 12:42 PM CDTTornado WarningCRPNueces33 min
May 15, 12:47 PM CDTFlash Flood WarningCRPNueces, San Patricio3 hr
May 15, 12:48 PM CDTSevere Thunderstorm WarningCRPKleberg42 min
May 15, 1:00 PM CDTTornado WarningCRPNueces30 min
May 15, 1:03 PM CDTFlash Flood WarningCRPAransas, Goliad, Refugio, San Patricio, Victoria3 hr
May 15, 1:12 PM CDTSevere Thunderstorm WarningCRPAransas, Calhoun, Refugio, San Patricio, Victoria48 min
May 15, 1:19 PM CDTTornado WarningCRPAransas, Refugio26 min
May 15, 1:23 PM CDTFlash Flood WarningCRPKleberg3 hr
May 15, 1:29 PM CDTTornado WarningCRPAransas, Nueces, San Patricio31 min
May 15, 1:33 PM CDTSpecial Marine WarningCRP87 min
May 15, 1:40 PM CDTTornado WarningCRPVictoria35 min
May 15, 1:51 PM CDTTornado WarningCRPAransas, Calhoun, Refugio39 min
May 15, 2:12 PM CDTRiver Flood WarningCRPLive Oak8 days
May 15, 2:12 PM CDTRiver Flood WarningCRPBee49 hr
May 15, 2:12 PM CDTRiver Flood WarningCRPNueces44 hr
May 15, 2:24 PM CDTRiver Flood WarningCRPMcMullen5 days
May 15, 2:24 PM CDTRiver Flood WarningCRPCalhoun, Goliad, Refugio, Victoria6 days
May 15, 2:24 PM CDTRiver Flood WarningCRPCalhoun, Refugio, Victoria52 days
May 15, 2:29 PM CDTFlash Flood WarningCRPBee, Jim Wells, Live Oak, Nueces, San Patricio3 hr
May 15, 2:39 PM CDTFlash Flood WarningCRPAransas, Calhoun, Refugio3 hr
May 15, 2:41 PM CDTSpecial Marine WarningCRP2 hr
May 15, 3:41 PM CDTFlash Flood WarningCRPAransas, Nueces, Refugio, San Patricio2 hr
May 15, 6:00 PM CDTAreal Flood WarningCRPNueces24 hr

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.